Advanced search
1 file | 278.52 KB

Structural resolvent estimates and derivative nonlinear Schrödinger equations

Author
Organization
Abstract
A refinement of a uniform resolvent estimate is given and several smoothing estimates for Schrodinger equations in the critical case are induced from it. The relation between this resolvent estimate and a radiation condition is discussed. As an application of critical smoothing estimates, we show a global existence result for derivative nonlinear Schrodinger equations.
Keywords
SMOOTHING PROPERTY, FRACTIONAL INTEGRALS, GLOBAL EXISTENCE, NULL FORMS, SPACE

Downloads

  • 1101.5026.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 278.52 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Ruzhansky, Michael, and Mitsuru Sugimoto. 2012. “Structural Resolvent Estimates and Derivative Nonlinear Schrödinger Equations.” Communications in Mathematical Physics 314 (2): 281–304.
APA
Ruzhansky, M., & Sugimoto, M. (2012). Structural resolvent estimates and derivative nonlinear Schrödinger equations. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 314(2), 281–304.
Vancouver
1.
Ruzhansky M, Sugimoto M. Structural resolvent estimates and derivative nonlinear Schrödinger equations. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 2012;314(2):281–304.
MLA
Ruzhansky, Michael, and Mitsuru Sugimoto. “Structural Resolvent Estimates and Derivative Nonlinear Schrödinger Equations.” COMMUNICATIONS IN MATHEMATICAL PHYSICS 314.2 (2012): 281–304. Print.
@article{8585493,
  abstract     = {A refinement of a uniform resolvent estimate is given and several smoothing estimates for Schrodinger equations in the critical case are induced from it. The relation between this resolvent estimate and a radiation condition is discussed. As an application of critical smoothing estimates, we show a global existence result for derivative nonlinear Schrodinger equations.},
  author       = {Ruzhansky, Michael and Sugimoto, Mitsuru},
  issn         = {0010-3616},
  journal      = {COMMUNICATIONS IN MATHEMATICAL PHYSICS},
  language     = {eng},
  number       = {2},
  pages        = {281--304},
  title        = {Structural resolvent estimates and derivative nonlinear Schr{\"o}dinger equations},
  url          = {http://dx.doi.org/10.1007/s00220-012-1524-x},
  volume       = {314},
  year         = {2012},
}

Altmetric
View in Altmetric
Web of Science
Times cited: